国家自然科学基金(s11171001)

作品数:2被引量:14H指数:1
导出分析报告
相关期刊:《Science China Mathematics》《Acta Mathematica Sinica,English Series》更多>>
相关主题:DEPENDENTTHEOREMRANDOM_VARIABLESASYMPTOTICSUNIFORM更多>>
相关领域:理学自动化与计算机技术经济管理更多>>
-

检索结果分析

结果分析中...
条 记 录,以下是1-2
视图:
排序:
Uniform tail asymptotics for the aggregate claims with stochastic discount in the renewal risk models
《Science China Mathematics》2015年第5期1079-1090,共12页ZHU ChunHua GAO QiBing LIN JinGuan 
supported by National Natural Science Foundation of China(Grant Nos.11171001,11271193 and 11171065);Planning Foundation of Humanities and Social Sciences of Chinese Ministry of Education(Grant Nos.11YJA910004 and 12YJCZH128);Natural Science Foundation of the Jiangsu Higher Education Institutions of China(Grant No.13KJD110004)
Considering an insurer who is allowed to make risk-free and risky investments, as in Tang et al.(2010), the price process of the investment portfolio is described as a geometric L′evy process. We study the tail proba...
关键词:renewal risk models ASYMPTOTICS Levy process UNIFORMITY extended regular variation 
Almost Sure Convergence Theorem and Strong Stability for Weighted Sums of NSD Random Variables被引量:14
《Acta Mathematica Sinica,English Series》2013年第4期743-756,共14页Yan SHEN Xue Jun WANG Wen Zhi YANG Shu He HU 
Supported by National Natural Science Foundation of China(Grant Nos.11171001,11201001 and 11126176);Natural Science Foundation of Anhui Province(1208085QA03);Academic Innovation Team of Anhui University(Grant No.KJTD001B)
In this paper, Kolmogorov-type inequality for negatively superadditive dependent (NSD) random variables is established. By using this inequality, we obtain the almost sure convergence for NSD sequences, which extend...
关键词:Almost sure convergence negatively superadditive dependent strong stability 
检索报告 对象比较 聚类工具 使用帮助 返回顶部